A 22-year-old female asked:
doctors said i need to lose all the grit in my plantar fasciitis of i don't what will happen. it painful and there a lot of grit thankyou.
3 doctor answers
Dr. Michael Miller answered
35 years experience Wound care
Mixed message: Plantar fasciitis is an inflammation of the tough lining of the bottom of the foot. It can be caused by trauma or from wearing bad fitting shoes. "grit" can not be felt or seen on x rays so i suspect the doc is guessing at a cause. A podiatrist or wound specialist is trained to do a more appropriate diagnosis and recommend simple treatments. Second opinion time.
Answered on Jun 18, 2016
Dr. Wenjay Sung answered
13 years experience Podiatry
Stretch: There's no medical te for "grit" but it may be your doctors own made up term for scar tissue or tightness.
Answered on Jul 21, 2013
Dr. Steven Sheskier answered
38 years experience Orthopedic Foot and Ankle Surgery
Thickening of fascia: Plantar fasciitis is an inflammatory condition of the fascia usually where it attaches to the heel bone. It is thickened on MRI as well as ultrasound. The "grit" your doctor is probably referring to is the thickened tissue and granulation tissue that is trying to heal it. The condition is in some self limiting. With therapy stretching , formal therapy 85-95% resolve . Some require more invasive rx.
Answered on Apr 14, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
When i poop it feels very painful like there is a scraping happening in my anus what should i do to get rid of this pain
I have a bump in my vagina and i hurts when its touched what can i do to get rid off it without going to the doctors
Every morning i wake up with a burning and sticky eye it is usually hot all day just small drop of water helps me open it in the morning what to do
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!